Alert archive / Minnesota / River Flood Watches in 2011

River Flood Watch 26, NWS Twin Cities, MN

June 20, 2011Carver County, Scott County, Minnesota

NWS Twin Cities, MN issued this river flood watch at Jun 20, 2011, 10:52 AM CDT for Carver County, Scott County, Minnesota. It took effect at Jun 21, 2011, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 10:52 AM CDT (15:52 UTC)
In effect from
Jun 21, 2011, 7:00 AM CDT
Expired
Jun 20, 2011, 9:58 PM CDT
In force
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Carver County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 15 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Minnesota River at Jordan (JDNM5).

Action stage
18 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05330000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WGUS63 KMPX 201552
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
1052 AM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA...

  MINNESOTA RIVER NEAR JORDAN AFFECTING CARVER AND SCOTT COUNTIES 
  MINNESOTA RIVER AT SHAKOPEE AFFECTING CARVER...HENNEPIN AND SCOTT 
  COUNTIES 
  MINNESOTA RIVER AT SAVAGE AFFECTING DAKOTA...HENNEPIN AND SCOTT 
  COUNTIES 

.THIS RIVER FORECAST IS BASED ON FORECAST RAINFALL AMOUNTS OF 2 TO 4 
INCHES OVER THE NEXT 3 DAYS.  SINCE THE RIVER RISES WILL BE CAUSED BY
THE UPCOMING RAIN...A WATCH WAS ISSUED INSTEAD OF A RIVER FLOOD WARNING
AT THIS POINT DUE TO SOME UNCERTAINY IN AMOUNTS AND AREAL COVERAGE OF
THE UPCOMING RAINFALL. A STRONG SURFACE LOW PRESSURE SYSTEM...COUPLED 
WITH A DEEP UPPER LEVEL LOW WILL SET THE STAGE FOR POTENTIALLY HEAVY
RAINFALL AMOUNTS ACROSS THE REGION OVER THE NEXT THREE DAYS. THE RIVER 
FLOOD WATCH MAY BE UPGRADED TO A WARNING AS RIVER FORECAST CONFIDENCE 
INCREASES BASED ON THE PRECIPITATION AMOUNTS. ANY ADDITIONAL RAINFALL 
MAY CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN CURRENTLY PREDICTED.  
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS. 

MNC019-139-221552-
/O.NEW.KMPX.FL.A.0026.110621T1500Z-110623T1200Z/
/JDNM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1052 AM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER NEAR JORDAN
* FROM TUESDAY MORNING TO THURSDAY MORNING.
* AT 10:15 AM MONDAY THE STAGE WAS 24.4 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY TOMORROW LATE MORNING.


$$

MNC019-053-139-221551-
/O.NEW.KMPX.FL.A.0027.110622T1800Z-110626T0600Z/
/SKPM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1052 AM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER AT SHAKOPEE
* FROM WEDNESDAY AFTERNOON TO LATE SATURDAY NIGHT.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 708.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY EARLY AFTERNOON.

$$

MNC037-053-139-221551-
/O.NEW.KMPX.FL.A.0028.110623T0600Z-000000T0000Z/
/SAVM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1052 AM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER AT SAVAGE
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE.
* AT 10:00 AM MONDAY THE STAGE WAS 698.7 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 702.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY THURSDAY MORNING.


$$
1 follow-up statement
176 
WGUS63 KMPX 210258
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 
958 PM CDT MON JUN 20 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MINNESOTA...

  MINNESOTA RIVER NEAR JORDAN AFFECTING CARVER AND SCOTT COUNTIES
  MINNESOTA RIVER AT SHAKOPEE AFFECTING CARVER...HENNEPIN AND SCOTT 
  COUNTIES

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...

  MINNESOTA RIVER AT SAVAGE AFFECTING DAKOTA...HENNEPIN AND SCOTT 
  COUNTIES 

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WATCH FOR THE FOLLOWING RIVERS IN MINNESOTA...

  MINNESOTA RIVER AT MONTEVIDEO AFFECTING CHIPPEWA...LAC QUI PARLE 
  AND YELLOW MEDICINE COUNTIES 
  MINNESOTA RIVER AT HENDERSON AFFECTING LE SUEUR...SCOTT AND SIBLEY
  COUNTIES 
  SOUTH FORK CROW RIVER BELOW MAYER AFFECTING CARVER COUNTY 

.THIS RIVER FORECAST IS BASED ON FORECAST RAINFALL AMOUNTS OF 2 TO 4 
INCHES OVER THE NEXT 3 DAYS.  SINCE THE RIVER RISES WILL BE CAUSED BY
THE UPCOMING RAIN...A WATCH WAS ISSUED INSTEAD OF A RIVER FLOOD WARNING
AT THIS POINT DUE TO SOME UNCERTAINY IN AMOUNTS AND AREAL COVERAGE OF
THE UPCOMING RAINFALL. A STRONG SURFACE LOW PRESSURE SYSTEM...COUPLED 
WITH A DEEP UPPER LEVEL LOW WILL SET THE STAGE FOR POTENTIALLY HEAVY
RAINFALL AMOUNTS ACROSS THE REGION OVER THE NEXT THREE DAYS. THE RIVER 
FLOOD WATCH MAY BE UPGRADED TO A WARNING AS RIVER FORECAST CONFIDENCE 
INCREASES BASED ON THE PRECIPITATION AMOUNTS. ANY ADDITIONAL RAINFALL 
MAY CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN CURRENTLY PREDICTED.  
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS. 

MNC023-073-173-230258-
/O.NEW.KMPX.FL.A.0029.110627T1200Z-110628T0000Z/
/MVOM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER AT MONTEVIDEO
* BEGINNING MONDAY JUNE 27.
* AT 9:00 PM MONDAY JUNE 20TH THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED MONDAY JUNE 27.


$$

MNC079-139-143-230257-
/O.NEW.KMPX.FL.A.0030.110625T0000Z-110628T0000Z/
/HENM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE MINNESOTA RIVER AT HENDERSON
* FROM LATE FRIDAY TO MONDAY JUNE 27.
* AT 9:00 PM MONDAY THE STAGE WAS 731.4 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 732.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EVENING.


$$

MNC019-139-210328-
/O.CAN.KMPX.FL.A.0026.110621T1200Z-110623T1200Z/
/JDNM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE MINNESOTA RIVER NEAR JORDAN
* AT  9:15 PM MONDAY THE STAGE WAS 24.8 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 27.4 
  FEET BY MONDAY EARLY AFTERNOON.


$$

MNC019-053-139-210328-
/O.CAN.KMPX.FL.A.0027.110622T1500Z-110626T0600Z/
/SKPM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE MINNESOTA RIVER AT SHAKOPEE
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 709.9 
  FEET BY MONDAY EVENING.

$$

MNC037-053-139-230257-
/O.CON.KMPX.FL.A.0028.110623T0600Z-110628T0000Z/
/SAVM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE FLOOD WATCH CONTINUES FOR
  THE MINNESOTA RIVER AT SAVAGE
* FROM LATE WEDNESDAY NIGHT TO MONDAY JUNE 27.
* AT  9:00 PM MONDAY THE STAGE WAS 699.0 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 702.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY MORNING.

$$

MNC019-230257-
/O.NEW.KMPX.FL.A.0031.110626T0000Z-110628T0000Z/
/MAYM5.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
958 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A
* FLOOD WATCH FOR
  THE SOUTH FORK CROW RIVER BELOW MAYER
* FROM SATURDAY EVENING TO MONDAY JUNE 27.
* AT  9:30 PM MONDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED SATURDAY.


$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Jun 20, 9:40 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 20, 9:40 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
940 AM CDT MON JUN 20 2011

.UPDATED DISCUSSION...

EXPANDED THE FLOOD WATCH INTO SOUTH CENTRAL MINNESOTA WITH THE
START TIME FOR BOTH SEGMENTS SET TO 21/00Z. GUIDANCE IS POINTING
TO THE SURFACE LOW PERHAPS TRACKING A LITTLE FURTHER SOUTH TONIGHT
WITH THE WARM FRONT RIGHT ALONG THE MN/IA BORDER. THIS IS SIMILAR
TO WHAT THE PARALLEL RUN OF THE NAM FROM 12Z SUNDAY WAS SHOWING.
MAIN CONCERN IS THAT LOW LEVEL MOISTURE TRANSPORT...MOISTURE FLUX
DIVERGENCE AND FRONTOGENESIS DEVELOP ALONG THE I-90 CORRIDOR THIS
EVENING AND PERSIST FOR SEVERAL HOURS. CORFIDI VECTORS POINT TO
SLOW EASTWARD PROPAGATION. BASICALLY WHAT WE SAW MOVE ACROSS IA
EARLY THIS MORNING MAY REPEAT TONIGHT ACROSS SOUTHERN MN.

.DISCUSSION... /ISSUED 409 AM CDT MON JUN 20 2011/

VERY HIGH CONFIDENCE THAT A PROLONGED WET PERIOD WILL OCCUR
ACROSS THE FA STARTING TODAY...AND LASTING AS LONG AS THU. THERE
REMAINS SOME UNCERTAINTY PAST WED WITH LIKELY POPS...BUT DUE TO
STRONG MODEL INFLUENCE OF AN ABNORMALLY STRONG UPPER LOW ACROSS
THE UPPER MIDWEST...WOULD CONSIDER THIS NOT TOO FAR OFF.

THIS FORECAST PACKAGE IS BASED ON TWO AREAS OF STRONG UPPER
FORCING AND LOW LEVEL FORCING THAT WILL PLAY A KEY ROLE ON
CONVECTION AND HOW THE HEAVY RAINFALL DEVELOPS AS THE DEFORMATION
ZONE SETS UP ACROSS THE NW FA.

EARLY MORNING CONVECTION ACROSS SOUTHERN IA IS ASSOCIATED WITH A
DEEPENING LOW LEVEL JET AND STRONG WAA PATTERN. THIS AREA OF
FORCING WILL MOVE INTO FAR SOUTHERN MN THIS MORNING WITH MAINLY
MORNING SHRA/TSRA. AS THE LOW LEVEL JET WEAKENS...EXPECT AN
OVERALL DECREASE IN THE PRECIPITATION UNTIL THE LATE AFTN/EVENING
AS THE UPPER LEVEL FORCING BEGINS TO MOVE ACROSS THE REGION. THERE
IS NO SPECIAL MODEL FOR PRECIPITATION AMTS THAT ARE FORECAST
ACROSS THE UPPER MIDWEST THRU THU. ALL MODELS ARE SHOWING A STRONG
INFLUENCE OF DEEP TROPICAL TYPE ATMOSPHERE AND PWS NEAR 200%
ACROSS THE FA LATE TONIGHT...AND LASTING THRU WED MORNING. THIS
WILL LEAD TO A VERY EFFICIENT WARM AIR PROCESS THAT WILL PRODUCE
HIGH RAINFALL RATES IN TSRA.

ON THE INITIAL ONSET OF THIS CONVECTION...IT MAY BE COOL ENOUGH
AND WITH STRONG INSTABILITY ALOFT SUCH THAT LARGE HAIL AND
DAMAGING WINDS ARE A GOOD BET. ALTHOUGH THE LATEST SPC DAY 1
OUTLOOK HAS SHIFTED THE MODERATE RISK TO THE S OF THE FA...THERE
REMAINS ENOUGH MID LEVEL INSTABILITY AND COOLER AIR TO AID IN
LARGE HAIL FORMATION. DUE TO THE SLIGHT SHIFT OF THE SFC LOW AND
WARM FRONTAL BOUNDARY TO THE S OF OUR REGION...TORNADOES ARE LESS
LIKELY. HOWEVER...A SLIGHT SHIFT OF THIS WARM FRONT TO THE NORTH
WILL LEAD TO A HIGHER PROBABILITY OF TORNADOES IN S MN. WILL
HIGHLIGHT THE MORNING HWO ON MORE DETAILS.

BACK TO THE HEAVY RAINFALL POTENTIAL... DUE TO THE PERSISTENT
FORCING AND ATMOSPHERIC CONDITIONS EXPECTED FOR HEAVY RAINFALL AND
RATES...AM LEANING TOWARD A FLOOD WATCH FOR MOST OF THE FA
STARTING LATE TONIGHT. ALTHOUGH FLASH FLOODING IS A GOOD
POSSIBILITY IN TSRA AND HIGH RAINFALL RATES...THE DEFORMATION
SETTING UP ACROSS THE NW FA...WILL LEAD TO A PERIOD OF
MODERATE TO OCCASIONAL HEAVY RAINFALL. USING HPC QPF TOTALS
STARTING THIS EVENING AND LASTING THRU WED NIGHT...AMTS RANGE FROM
3.5 INCHES ACROSS WC MN...TO ARND AN INCH TO 1.5 INCHES IN THE S
AND SE FA. AMTS OF 3 TO 3.5 INCHES IN THE HEADWATERS OF THE
MINNESOTA RIVER VALLEY WILL LIKELY LEAD TO A SHARP RISE IN THE
MINNESOTA AND ANOTHER FLOOD EVENT FROM MONTEVIDEO TO THE TWIN
CITIES. THEREFORE...I HAVE ISSUED A FLOOD WATCH FOR AT LEAST THE
NW 1/3 OF MY FA. LATER SHIFTS CAN ALTER THE WATCH BASED ON THE
EXACT TRACK OF THE STORM SYSTEM AND EXPECTED HEAVIER RAINFALL
BANDS.

PAST THU...THE UPPER LEVEL PATTERN CHGS FOR THE BETTER IN TERMS OF
A LESS ACTIVE PERIOD AND MORE A OF ZONAL FLOW AND POSSIBLY A DRIER
PERIOD FOR NEXT WEEKEND. NO CHGS IN THE FORECAST PAST THU.

&&

.AVIATION... /12Z TAF ISSUANCE/

LIFR CONDITIONS PREVALENT AT KAXN-KSTC-KRWF THIS MORNING WHILE IFR
CONDITIONS PREVAIL AT KMSP-KEAU-KRNH. THIS IS DUE TO PLENTY OF
LOW LEVEL MOISTURE AHEAD OF A WARM FRONT SITUATED OVER IOWA...
STRETCHING SWWD TO ITS PARENT LOW PRESSURE SYSTEM OVER THE CENTRAL
PLAINS. THIS STORM SYSTEM WILL GRADUALLY LIFT TO THE NORTHEAST
TODAY...BRINGING THE WARM FRONT INTO SOUTHERN MN AND SW WI BY
LATER TODAY. CONDITIONS AT ALL TERMINALS WILL SLOWLY IMPROVE...
BUT CONDITIONS ARE NOT EXPECTED TO IMPROVE BEYOND MVFR MAINLY DUE
TO LOW CLOUDS IN PLACE. THE WESTERN SITES...IN ADVANCE OF THE
PRECIP AND IN BETTER PROXIMITY TO UPPER DYNAMICS...MAY BREAK OUT
TO VFR FOR A FEW HOURS. WITH WINDS INCREASING TO AROUND 10 KT...
VSBYS WILL IMPROVE TO ABOVE 6SM BY THE EARLY AFTERNOON HOURS. THE
CONCERN THEN TRANSITIONS TO PRECIP TIMING AND THE DEGRADATION OF
CONDITIONS BACK DOWN TO IFR TONIGHT INTO TOMORROW MORNING. RADAR
TRENDS EARLY ON SHOW PRECIP PUSHING IN FROM THE SW THIS MORNING
BUT SHORT-TERM MODELS INDICATE THAT THE PRECIP WILL GRADUALLY
DISSIPATE AS IT PUSHES NORTH AND HAVE VERY LITTLE...IF ANY...
OPERATIONAL IMPACT. HOWEVER...THIS EVENING THROUGH TOMORROW A MORE
WIDESPREAD SWATH OF RAIN WITH EMBEDDED THUNDERSTORMS WILL START TO
MOVE INTO THE REGION...PARTICULARLY OVER THE WESTERN SITES.
CEILINGS ARE EXPECTED TO DROP BACK DOWN IFR BY MIDNIGHT TONIGHT...
AND MAY BE EVEN EARLIER THAN THAT SHOULD PRECIP BEGIN EARLIER.
ALTHOUGH THERE ARE SOME MODEL INCONSISTENCIES IN THE TIMING AND
PRECIP INTENSITY...CONFIDENCE IS RATHER HIGH THAT CONDITIONS WILL
DROP BACK DOWN TO IFR AT ALL SITES. AS FOR PRECIP TIMING AND CB/TS
MENTION...PRECIPITATION CHANCES INCREASE GREATLY ACROSS THE ENTIRE
AREA OVERNIGHT SO HAVE OPTED TO SHOW -RA GOING TO RA DURING THE
EARLY MORNING HOURS. AS FOR CONVECTION...IT IS HIGHLY PROBLEMATIC
AT THIS POINT TO PINPOINT WHEN/WHERE TSTMS MAY BE ONGOING SO HAVE
OPTED TO RUN WITH CB FOR NOW TO INDICATE THE TREND FOR TSTMS.

MSP...IFR CONDITIONS AT THE START OF THE 20/12Z TAFS WILL
GRADUALLY LIFT TO MVFR BY THE EARLY AFTERNOON HOURS...IF NOT
SOONER...AS MIXING PROFILES IMPROVE TO SCOUR OUT SOME OF THE LOW
LEVEL MOISTURE IN PLACE. DEEP MOISTURE WILL REMAIN IN PLACE
THROUGHOUT THE DAY...AND WITH A POTENT STORM SYSTEM APPROACHING
FROM THE SOUTHWEST...AM NOT EXPECTING CONDITIONS TO IMPROVE ABOVE
MVFR THROUGHOUT THE TAF PERIOD INCLUDING TOMORROW MORNING.
PRECIPITATION MAY MAKE IT INTO MSP BY LATE AFTERNOON BUT CHANCES
ARE BEST LATE TONIGHT THROUGH TOMORROW MORNING. IN ADDITION...
PRECIPITATION INTENSITY WILL INCREASE DURING THE MORNING HOURS
WHICH WILL IMPACT VSBYS...AND THE LOW LEVEL MOISTURE WILL DROP
CEILINGS BACK TO IFR. AS FOR TSTM POTENTIAL...TIMING/LOCATION TOO
UNCERTAIN TO INCLUDE AT THIS POINT BUT BEST PROSPECTS FOR TSTMS
WILL BE AFTER SUNSET TONIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING
     FOR BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-FREEBORN-
     KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-
     NICOLLET-POPE-REDWOOD-RENVILLE-RICE-SIBLEY-STEARNS-STEELE-
     STEVENS-SWIFT-TODD-WASECA-WATONWAN-YELLOW MEDICINE.

WI...NONE.
&&

RAH/JLT/JPC
Hazardous weather outlook, Jun 20, 9:23 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
923 AM CDT MON JUN 20 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
211430-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
923 AM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHERN MINNESOTA THROUGH EARLY THIS AFTERNOON. LATER TODAY AND
INTO THIS EVENING...THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS
SOUTHERN MINNESOTA. THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS OCCURRING. IN ADDITION...PERIODS OF HEAVY
RAINFALL ARE POSSIBLE TONIGHT ACROSS SOUTHERN AND WESTERN
MINNESOTA...WHICH COULD LEAD TO FLOODING. SEE THE LATEST FLOOD
WATCH IN EFFECT FOR THESE AREAS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TUESDAY...AND INTO
TUESDAY NIGHT ACROSS MUCH OF THE OUTLOOK AREA. PERIODS OF HEAVY
RAIN REMAIN POSSIBLE ACROSS SOUTHERN AND WESTERN MINNESOTA...WHICH
COULD LEAD TO FLOODING. SEE THE LATEST FLOOD WATCH IN EFFECT FOR
THESE AREAS FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 4:01 AM CDTFlood WatchMPXBlue Earth, Brown, Chippewa, Douglas, Faribault, Freeborn and 20 more42 hr
Jun 20, 10:52 AM CDTRiver Flood WatchMPXCarver, Hennepin, Scott11 hr
Jun 20, 10:52 AM CDTRiver Flood WatchMPXDakota, Hennepin, Scott25 hr
Jun 20, 6:48 PM CDTRiver Flood WarningMPXCarver, Scott12 days
Jun 20, 6:48 PM CDTRiver Flood WarningMPXCarver, Hennepin, Scott11 days

Nearby

River Flood Watches in Minnesota, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.